# SDR HALA2019101700418

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 26,062 hours, 4,028 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATB- WATER LEAK. WITH WATER SHUT OFF LEAK CONTINUED. LEAK SEEMS TO HAVE WORSENED. AFTER TAKE OFF THE WATER HAD STAINED OR FLOWED 2.5 FEET. EXTREMELY BAD ODOR AND UNSANITARY.  REMOVED AND REPLACED LAV 81 AND LAV 82 TOILET ASSY PER AMM 38-31-41. OPS CHECK GOOD. OK FOR SERVICE. NOTIFIED CABIN SERVICE TO CLEAN AROUND BOTH LAVS.
